# SDR K11A2019061991706

- Difficulty date: April 27, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: K11A
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 51,402 hours, 62,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 229-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED STA 229 - 237 RBL 50 - 60
